# SDR ASAA2023081444605

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,109 hours, 1,782 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4PRL6P
- Condition: Faulty
- Location: E/E Shelf E6-2
- Part time: 6,121 hours, 1,785 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1. BOTH HF1 AND HF2 RECEIVE NORMALLY, BUT COULD ONLY TRANSMIT ON HF2. ADDITIONALLY, COULD ONLY RECIEVE SELCAL CHECK ON HF2. CPDLC LOGON AND COMMUNICATIONS SUCCESSFUL AND SATCOM FUNCTIONS NORMALLY. GROUNDED - YES. PERFORMED HF1 BITE PER FIM 23-11-801. FOUND FAULT "KEY INTERLOCK" REPLACED #1 HF TRANSCEIVER PER AMM 23-11-61-000/400. GROND VERIFICATION GOOD. REPLACED #1 HF COUPLER PER AMM 23-11-61-000/400-801. GROUND VERIFICATION GOOD. THIS CLEARS MEL 23-11-01B. SEAMC MITCH NOTIFIIED.
